Vol. 7, No. 4, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 3, 555–812
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Wave and Klein–Gordon equations on hyperbolic spaces

Jean-Philippe Anker and Vittoria Pierfelice

Vol. 7 (2014), No. 4, 953–995
Abstract

We consider the Klein–Gordon equation associated with the Laplace–Beltrami operator Δ on real hyperbolic spaces of dimension n 2; as Δ has a spectral gap, the wave equation is a particular case of our study. After a careful kernel analysis, we obtain dispersive and Strichartz estimates for a large family of admissible couples. As an application, we prove global well-posedness results for the corresponding semilinear equation with low regularity data.

Keywords
hyperbolic space, wave kernel, semilinear wave equation, semilinear Klein–Gordon equation, dispersive estimate, Strichartz estimate, global well-posedness
Mathematical Subject Classification 2010
Primary: 35L05, 43A85, 43A90, 47J35
Secondary: 22E30, 35L71, 58D25, 58J45, 81Q05
Milestones
Received: 3 August 2013
Accepted: 1 March 2014
Published: 27 August 2014
Authors
Jean-Philippe Anker
Fédération Denis Poisson (FR 2964) & Laboratoire MAPMO (UMR 7349), Bâtiment de Mathématiques
Université d’Orléans & CNRS
B.P. 6759
45067 Orléans cedex 2
France
Vittoria Pierfelice
Fédération Denis Poisson (FR 2964) & Laboratoire MAPMO (UMR 7349), Bâtiment de Mathématiques
Université d’Orléans & CNRS
B.P. 6759
45067 Orléans Cedex 2
France